Translator Disclaimer
2014 Existence Theory for q -Antiperiodic Boundary Value Problems of Sequential q -Fractional Integrodifferential Equations
Ravi P. Agarwal, Bashir Ahmad, Ahmed Alsaedi, Hana Al-Hutami
Abstr. Appl. Anal. 2014(SI22): 1-12 (2014). DOI: 10.1155/2014/207547

Abstract

We discuss the existence and uniqueness of solutions for a new class of sequential q -fractional integrodifferential equations with q -antiperiodic boundary conditions. Our results rely on the standard tools of fixed-point theory such as Krasnoselskii's fixed-point theorem, Leray-Schauder nonlinear alternative, and Banach's contraction principle. An illustrative example is also presented.

Citation

Download Citation

Ravi P. Agarwal. Bashir Ahmad. Ahmed Alsaedi. Hana Al-Hutami. "Existence Theory for q -Antiperiodic Boundary Value Problems of Sequential q -Fractional Integrodifferential Equations." Abstr. Appl. Anal. 2014 (SI22) 1 - 12, 2014. https://doi.org/10.1155/2014/207547

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07021928
MathSciNet: MR3206773
Digital Object Identifier: 10.1155/2014/207547

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2014 • No. SI22 • 2014
Back to Top